# SDR SWAA2023052545083

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H SIDEPLATE HAS POSSIBLE CRACK AT I/B ATTACH FASTENER LBL 21; STA. 500B.<[01] FWD CARGO L/H SIDE PLATE FROM STA 440+10 TO STA 500I REPLACED ON FAULT TTG8Q00KSRV.;[02] CORRECTIVE ACTION #1 ENTERED INCORRECTLY. FWD CARGO L/H SIDE PLATE FROM STA 440+10 TO STA 500I REPLACED ON FAULT TTG8Q00KTSRV.;[03] INSPECTED WORK PERFORMED
